Anabolics
Search More Than 6,000,000 Posts
Results 1 to 13 of 13

Thread: Taking Nolva

  1. #1
    M@dm@n 9 is offline Junior Member
    Join Date
    Apr 2005
    Posts
    56

    Taking Nolva

    I am six weeks into a eight week cycle, and i am starting to get a noticeable knot under one nipple...is this gyno, or just an inflammation???? And should i go ahead and continue the cycle and get nolva going with it, or stop the cycle...thanks for your help everyone, its greatly appreciated.

  2. #2
    GOATNUTS's Avatar
    GOATNUTS is offline Member
    Join Date
    Apr 2005
    Location
    Hell
    Posts
    682
    sounds like something. if you havent already been taking nolva start bro.

  3. #3
    M@dm@n 9 is offline Junior Member
    Join Date
    Apr 2005
    Posts
    56
    Quote Originally Posted by GOATNUTS
    sounds like something. if you havent already been taking nolva start bro.
    should i continue the cycle as well???

  4. #4
    RATM's Avatar
    RATM is offline Senior Member
    Join Date
    Apr 2002
    Location
    somewhere in reality
    Posts
    1,123
    What does your cycle consist of? Yes start the Nolva

  5. #5
    M@dm@n 9 is offline Junior Member
    Join Date
    Apr 2005
    Posts
    56
    it consists of 250 of sustanon a week and 20ml of naposim a week....will taking the nolva with this cause my gains to be less... i appreciate your help

  6. #6
    GOATNUTS's Avatar
    GOATNUTS is offline Member
    Join Date
    Apr 2005
    Location
    Hell
    Posts
    682
    not that much bro

  7. #7
    seanw's Avatar
    seanw is offline Banned
    Join Date
    May 2004
    Location
    Aussie in Singapore
    Posts
    2,372
    Keep the cycle going and start Nolva at 80mg a day. If it doesnt go away within a week get yourself some l-dex and try that. Nolva affects gains in some people and not others, it didnt affect me in that way. Even if it does I would rather have less muscle than having to wear a Manzeer

  8. #8
    M@dm@n 9 is offline Junior Member
    Join Date
    Apr 2005
    Posts
    56
    yeah i def agree....what i dont understand is why it is only under one nipple, why not the other as well, and other forums really dont explain every detail about gyno. So its really hard to determine whether or not thats what it is. has anyone had any real problems with gyno that could give me some details???? thanks and its greatly appreciated

  9. #9
    seanw's Avatar
    seanw is offline Banned
    Join Date
    May 2004
    Location
    Aussie in Singapore
    Posts
    2,372
    Have a read of this it will explain a few things about gyno http://www.ccjm.org/PDFFILES/Bembo604.pdf

  10. #10
    M@dm@n 9 is offline Junior Member
    Join Date
    Apr 2005
    Posts
    56
    thanks man.....in your opinion seanw...just a lump under one side....do you think a enlarged gland or something??? or not... i am for sure going to get on nolva

  11. #11
    RA's Avatar
    RA
    RA is offline Grade A Beef
    Join Date
    Apr 2005
    Location
    Getting madcow treatments
    Posts
    18,715
    It is definately gyno. I had the exact same thing, just on one side. Stay on cycle, do the 80 mgs per day of nolva to limit the damage. I heard letro takes it away but I haven't had any success with that so far but I caught it early so mine isnt that bad.

  12. #12
    Swifto's Avatar
    Swifto is offline Banned- Scammer!
    Join Date
    Oct 2004
    Location
    Anywhere...
    Posts
    15,737
    take nolva 60-80mg/ED until symptoms subside, then take it at 10-20mg/ED for the rest of the cycle

  13. #13
    M@dm@n 9 is offline Junior Member
    Join Date
    Apr 2005
    Posts
    56
    alright thanks everybody.... i appreciate your help and comments

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •